# SDR SWIA201642174

- Difficulty date: May 10, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 34,895 hours, 29,206 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PANEL 699AB IS CHAFED.  REMOVED AND INSTALLED NEW PANEL 699AB IAW SRM.
